MAUDE Adverse Event Report: REFLOW MEDICAL, INC. SPEX18; CATHETER, PERCUTANEOUS

REFLOW MEDICAL, INC. SPEX18; CATHETER, PERCUTANEOUS
Model Number SPX18150US
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient presents for a left leg artery peripheral intervention.During attempts to cross the occluded left superficial artery the radiopaque tip from a catheter call the spex 18 sheared off.

Brand Name
SPEX18
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
REFLOW MEDICAL, INC.
208 avenida fabricante suite 100
san clemente CA 92672
MDR Report Key11892946
Report Number11892946
Device Sequence Number11689943
Product Code DQY
UDI-Device Identifier00856492005340
UDI-Public(01)00856492005340
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/12/2021
Report Date (Section F) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPX18150US
Device Catalogue NumberSPX18150US
Device Lot Number1906061
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2021
Patient Sequence Number1
Date Report Sent to FDA05/12/2021